City Research Online

Items where City Author is "Silvers, Lara"

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 18.

Article

Ali, A. A. & Silvers, L. J. ORCID: 0000-0003-0619-6756 (2020). The effect of temperature-dependent viscosity and thermal conductivity on the onset of compressible convection. GEOPHYSICAL AND ASTROPHYSICAL FLUID DYNAMICS, doi: 10.1080/03091929.2020.1777549

Witzke, V., Silvers, L. J. ORCID: 0000-0003-0619-6756 & Favier, B. (2019). Evolution and characteristics of forced shear flows in polytropic atmospheres: Large and small Péclet number regimes. Monthly Notices of the Royal Astronomical Society, 482(1), pp. 1338-1351. doi: 10.1093/mnras/sty2698

Witzke, V. & Silvers, L. J. (2019). Mean flow evolution of saturated forced shear flows in polytropic atmospheres. EAS Publications Series, 82, pp. 259-269. doi: 10.1051/eas/1982026

Abrar, A. A. & Silvers, L. J. ORCID: 0000-0003-0619-6756 (2018). The effect of time-dependent γ-pumping on buoyant magnetic structures. Geophysical and Astrophysical Fluid Dynamics, doi: 10.1080/03091929.2018.1537396

Witzke, V., Silvers, L. J. & Favier, B. (2016). Evolution of forced shear flows in polytropic atmospheres: A comparison of forcing methods and energetics. Monthly Notices of the Royal Astronomical Society, 463(1), pp. 282-295. doi: 10.1093/mnras/stw1925

Pattni, K., Broom, M., Rychtar, J. & Silvers, L. J. (2015). Evolutionary graph theory revisited: when is an evolutionary process equivalent to the Moran process?. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 471, e2182. doi: 10.1098/rspa.2015.0334

Witzke, V., Silvers, L. J. & Favier, B. (2015). Shear instabilities in a fully compressible polytropic atmosphere. Astronomy and Astrophysics, 577, A76. doi: 10.1051/0004-6361/201425285

Silvers, L. J., Favier, B. & Proctor, M. R. E. (2014). Inverse cascade and symmetry breaking in rapidly-rotating Boussinesq convection. Physics of Fluids, 26, 96605. doi: 10.1063/1.489513

Silvers, L. J. (2014). The Need for Greater Support in Academic Writing for PhD Students in Mathematics and Related Subjects. Learning at City Journal, 4(1), pp. 7-13.

Skinner, D. M. & Silvers, L. J. (2013). Double-diffusive magnetic buoyancy instability in a quasi-two-dimensional Cartesian geometry. Monthly Notices of the Royal Astronomical Society, 436(1), pp. 531-539. doi: 10.1093/mnras/stt1590

Favier, B., Louve, L., Edmunds, L. J. , Silvers, L. J. & Proctor, M. R. E. (2012). How can large-scale twisted magnetic structures naturally emerge from buoyancy instabilities?. Monthly Notices of the Royal Astronomical Society, 426(4), pp. 3349-3359. doi: 10.1111/j.1365-2966.2012.21920.x

Barker, A. J., Silvers, L. J., Proctor, M. R. E. & Weiss, N. O. (2012). Magnetic buoyancy instabilities in the presence of magnetic flux pumping at the base of the solar convection zone. Monthly Notices of the Royal Astronomical Society, 424(1), pp. 115-127. doi: 10.1111/j.1365-2966.2012.21174

Silvers, L. J., Vasil, G., Brummell, N. H. & Proctor, M. (2010). The Evolution of a Double Diffusive Magnetic Buoyancy Instability. Proceedings of the International Astronomical Union, 6(S271), pp. 218-226. doi: 10.1017/S1743921311017649

Silvers, L. J., Bushby, P. J. & Proctor, M. R. E. (2009). Interactions between magnetohydrodynamic shear instabilities and convective flows in the solar interior. Monthly Notices Of The Royal Astronomical Society, 400(1), pp. 337-345. doi: 10.1111/j.1365-2966.2009.15455.x

Silvers, L. J., Vasil, G. M., Brummell, N. H. & Proctor, M. R. E. (2009). Double-diffusive instabilities of a shear-generated magnetic layer. The Astrophysical Journal Letters, 702(1), doi: 10.1088/0004-637X/702/1/L14

Silvers, L. J. (2008). Magnetic Fields In Astrophysical Objects. Philosophical Transactions of the Royal Society A, 366(1884), pp. 4453-4464. doi: 10.1098/rsta.2008.0173

Lin, M. K,, Silvers, L. J. & Proctor, M. R. E. (2008). Three-Layer Magnetoconvection. Physics Letters A, 373(1), pp. 69-75. doi: 10.1016/j.physleta.2008.10.074

Silvers, L. J. (2008). Long-term Nonlinear Behaviour of the Magnetorotational Instability in a Localised Model of an Accretion Disc. Monthly Notices of the Royal Astronomical Society, 385(2), pp. 1036-1044. doi: 10.1111/j.1365-2966.2008.12906.x

This list was generated on Thu Dec 8 04:46:27 2022 UTC.